View : 17 Download: 0

Functional central limit theorems for iterated function systems controlled by regenerative sequences

Title
Functional central limit theorems for iterated function systems controlled by regenerative sequences
Authors
Lee O.Shin D.W.
Ewha Authors
이외숙신동완
SCOPUS Author ID
이외숙scopus; 신동완scopus
Issue Date
2001
Journal Title
Indian Journal of Pure and Applied Mathematics
ISSN
0019-5588JCR Link
Citation
vol. 32, no. 11, pp. 1749 - 1759
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Let X be a Polish space and let S be a measurable space. Let {In} be a regenerative process with state space s. Take Z0 arbitrary but independent of {In}. We consider an iterated function system obtained recursively by Zn = FIn-1 (Zn-1)(n ≥ 1), where the function F : X × S → X defined by F(x, s) = Fs (x) is measurable and for each s ∈ S, Fs (x) is a continuous function of x. We obtain sufficient conditions under which, whatever the initial distribution, the functional central limit theorem holds.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE